# SDR 2009FA0000485

- Difficulty date: January 19, 2009
- Submitted: June 4, 2009
- Operation: General aviation
- Aircraft: N35CC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258294
- Aircraft time: 5,668 hours, 4,664 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: 25YN523
- Condition: Leaking
- Location: Nlg
- Component: Langing Gear, Raythn
- Component part number: 259UN1375A
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WAS OVERHAULED IN FEB. 2008, IN SEPTEMBER OF 2008 NOSE STRUT LEAKED DOWN. RESEALED THE STRUT WITH NEW SEALS AND SERVICED IAW MM.  APPEARED TO BE A NORMAL RESEAL.  IN JANUARY OF 2009 NOSE STRUT LEAKED DOWN AGAIN, CONTACTED MFG OF POSSIBLE SOLUTION TO THIS. MFG CONFIRMED THAT OTHER OPERATORS EXPERIENCING SAME PROBLEM. RESEALED THE NOSE AGAIN WITH NEW SEALS AND SERVICED IAW MM.
